# SDR 7EMA2011010300012

- Difficulty date: December 28, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N911EM
- Make and model: Snias AS350B2
- Aircraft serial: 3603
- Aircraft time: 3,900 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 800
- Part time: 3,900 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT APPROX 8 MINUTES FROM LANDING, FLIGHT NURSE STATED THE LT SLIDING DOOR HAD POPPED OPEN IN FLIGHT.  PILOT SLOWED THE ACFT AND FLIGHT NURSE WAS ABLE TO RELATCH THE DOOR WITHOUT LANDING.  APPROX 5 MINUTES FROM FINAL DESTINATION, THE SAME LT SLIDING DOOR HANDLE CAME UP BUT THE DOOR DID NOT OPEN.  ACFT LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  MX WAS NOTIFIED: THE DOOR LATCH WAS ADJUSTED, LUBED AND OPERATIONALLY CHECKED PRIOR TO FLIGHT.  A MX CHECK FLIGHT WAS CONDUCTED FOR THE MX PERFORMED ON THE LT SLIDING DOOR: NO ANOMOLIES WERE NOTED AND ACFT WAS RETURNED TO SERVICE.
